A note on the alpha-quantile option

L Ballotta, A E Kyprianou

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)


Some properties of a class of path-dependent options based on the agr-quantiles of Brownian motion are discussed. In particular, it is shown that such options are well behaved in relation to standard options and comparatively cheaper than an equivalent class of lookback options.
Original languageEnglish
Pages (from-to)137-144
Number of pages8
JournalApplied Mathematical Finance
Issue number3
Publication statusPublished - 2001


Dive into the research topics of 'A note on the alpha-quantile option'. Together they form a unique fingerprint.

Cite this